# SDR IPXA2021041268068

- Difficulty date: March 23, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 88,957 hours, 16,131 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB23866
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2RH I/B WING UPPER SURFACE L/E ACCESS PANEL GOUGE.REMOVED,FABRICATED AND REPLACED GOUGED PANEL IAW SRM 51-31-01 AND DWG ARB2386-6 (MINOR).
